# SDR AALA2019010959008

- Difficulty date: January 4, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 61,547 hours, 15,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  THE AIRCRAFT WAS GROUNDED. REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-00. OPS CHECKED NORMAL.
